# SDR 06FDEA04281

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FLAP O/B HINGE (WING SIDE), PIVOT HOLE SPOT FACE FOUND CORRODED.  REPAIR CARRIED OUT AS PER E.A. 1-5750-106574  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
